# SDR IPXA2017030814884

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 18,117 hours, 12,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Twisted
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER DECENT REEL CABLES IMPROPERLY ROUTED/TWISTED. REROUTED DECENT REEL CABLES PER AMM 25-61-02-201.
